How to deal with someone is high? Advice?

My sister was given some pain pills to deal with her broken arm (Vicodin). This is the first time she has taken high medicine. So she takes two and now after an hour she is throwing up and has a really bad high to the point where everything scares her she even me closing the door. She is super scared right now because she thinks she is going to die because she has never been high ever. She is itching like crazy and keeps waking up every 5 minutes saying "Good morning". Usurally when i get high it's funny but i am really worried about her because she is starting to scare me and this is her first time experiencing a high like this. Advice?


0|0
3|2

Most Helpful Guy

  • What were the precautions to look for when they sent her home?

    0|0
    0|0

Most Helpful Girl

  • So take one instead? See if that helps... if not stop then go to the doctor

    0|0
    0|0

What Guys Said 1

  • She should stop taking the painkillers. A broken arm isn't that painful so it isn't worth all of the adverse effects of opiates

    1|0
    0|0

What Girls Said 2

  • She'll be fine, just close the curtains, make a cup of tea and put a movie on. She just needs a quiet place to chill until she calms a bit.

    0|0
    0|0
  • lmao i'm going to hell for laughing at this! keeps waking up every 5 minutes saying "Good morning" i'm weak rn she needs to sleep, put on some cartoons and give her some food. stay in the room with her and she will be fine

    0|0
    0|0
Loading...